| Catalog Number |
KC-2204L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2015.The revision surgery occurred because reportedly the tibia subsided and femur became loose.During the revision, the original tibial baseplate, tibial insert, femoral component and retaining bolt were removed and replaced with new components.In addition, two modular stems, a stem bolt, two femoral augments and bolts, and four tibial augments and bolts were implanted.